Maximal subsheaves of parabolic vector bundles

Bhosle, Usha N. ; Biswas, Indranil (2005) Maximal subsheaves of parabolic vector bundles Asian Journal of Mathematics, 9 (4). pp. 497-522. ISSN 1093-6106

PDF - Publisher Version

Official URL:


Let X be a complex irreducible smooth projective curve of genus at least two and M(r, d) a moduli space of stable parabolic vector bundles over X of rank r and degree d with a fixed parabolic structure. For any parabolic bundle E∗ ∈ 2 M(r, d) and a subbundle F ⊂ E of rank r′ and fixed induced parabolic structure, set spar(E∗, F∗) := dr′ − deg(F)r, where F∗ is F equipped with the induced parabolic structure. If E∗ has a subbundle of rank r′ with the fixed induced parabolic structure, then let sparr' (E∗) be the minimum of spar(E∗, F∗) taken over all such subbundles F. We investigate the strata of M(r, d) defined by values of sparr' (E∗).

Item Type:Article
Source:Copyright of this article belongs to International Press.
Keywords:Maximal Subbundle; Parabolic Bundle; Stability
ID Code:69620
Deposited On:04 Jul 2012 13:27
Last Modified:18 May 2016 15:56

Repository Staff Only: item control page